Restyelen Injections for Under Eye Troughs

A month ago, I had Restyelen injections under my...

A month ago, I had Restyelen injections under my eyes to fill the hollows.

My dr performed the injections immediately after I had breast implants when I was still unconscious and laying down on the bed. After I awoke, I had severe swelling in both eyes, but especially my right eye. Within hours after the injection, under my eye continued to swell and turn a dark purplish blue. -- I was told by my doctor that this happened due to my laying down when he did the injections.

A week afterwards, my eyes were still severely swollen and still bruised. I had to wear sunglasses everywhere I went. I again saw my dr and he didn't want to dissolve anything and said I need to give it more time and within ten days, the swelling and bruises gone and the restylene smoothed out.

It has now been 4 weeks later and I still have slight bruising under both eyes and my eyes are stil puffy. I think now it is the overfilling of the restylene that is causing the puffiness. I had to even look in the mirror at myself and my self-confidence has taken a dive. He continues to say to give it more time and he wants to see me in three months.

I hate the way I look. Can anyone else tell me if they had this problem and if they had it dissolved, did they look like they did prior to the injections or worse.

Name not provided

Swelling, bruising - wasn't worth it. I liked the way I looked before the injections. I wish I had never done it.

Was this review helpful? 12 others found this helpful

Comments (4)

After severe Thermage damages I got 10 ml only in parts of my face by a plastic surgeon in Germany. I am still a little swollen and coloured after 1 week. But I hope that the result will be good. To help healing I had to start the use of cream against colouring 1 day before. And 1 week before the treatment I had to start using medication AGAINST SWELLING. I think it's the same procedure after SURGERY. My wife will soon start her 3. filling (now with Restylane and she now "likes" also to be treated under her eyes. - We have very similar damages after Thermage...
  • Reply
Have you tried a vibrator I have used the neutrogena micro derm kit with the buff pad taken off no cyrstals Just the viration.... I remember reading something about a PS using vibration to smooth out injection irregularities..... Look it up and ask your doc..... It makes sense....
  • Reply
Thank you for that. I am going to give that a try this weekend. God I hope it works. I will try anything at this point.
  • Reply
I also went to a reputable plastic surgeon for botox. He recommended restylane around my mouth for laugh lines. He injected the restylane too deep with too much and it is asymmetric (one higher than the other), it is now 5 months later and it still looks asymmetric and uneven and looks as though I have a ball on the side of my cheek. I would never recommend it unless the person you use is incredibly talented.
  • Reply